JMI cover

Journal of Mathematical Inequalities

Volume: 4

Year: 2010


Issue: 4 (December, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-43 Janusz Matkowski, Iwona Pawlikowska: Homogeneous means generated by a mean-value theorem 467–479 View View
04-44 Aleksandra Čižmešija, Kristina Krulić, Josip Pečarić: Some new refined Hardy-type inequalities with kernels 481–503 View View
04-45 Loredana Ciurdariu: On Bergstrom inequality for commuting gramian normal operators 505–516 View View
04-46 M. I. Gil': Sums of real parts of eigenvalues of perturbed matrices 517–522 View View
04-47 Snezhana G. Hristova, Kremena V. Stefanova: Linear integral inequalities involving maxima of the unknown scalar functions 523–535 View View
04-48 Mohamed Allali: Spherical cap discrepancy and inequalities on the sphere 537–547 View View
04-49 Zhanfei Zuo: Iterative approximations for a family of multivalued mappings in Banach spaces 549–560 View View
04-50 S. H. Saker: Some nonlinear dynamic inequalities on time scales and applications 561–579 View View
04-51 Miao-Kun Wang, Ye-Fang Qiu, Yu-Ming Chu: Sharp bounds for Seiffert means in terms of Lehmer means 581–586 View View
04-52 Xiang Gao: A note on the Hermite-Hadamard inequality 587–591 View View
04-53 Khalida Inayat Noor, Muhammad Arif, Ali Muhammad: Mapping properties of some classes of analytic functions under an integral operator 593–600 View View
04-54 Adriana Cătaş: A note on meromorphic m-valent starlike functions 601–607 View View
04-55 Xiao-Li Hu: Two new inequalities for gaussian and gamma distributions 609–613 View View
04-56 R. Hilfer: Erratum on "Some bounds for alternating Mathieu type series" 615–616 View View